# SDR 2002UALA01396

- Difficulty date: September 1, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 40,453 hours, 12,067 cycles
- Engine: Pwa PW2037
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Crease Beam
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CREASE BEAM IB CHORD BODY STATION 734 TO BODY STATION 740 LBL 65 UPPER SURFACE HAS EXCESS MAT LOSS.  MAJOR REPAIR ACCOMPLISHED.CREASE BEAM INNER CHORD REPLACED. PARTS SEALED AND FASTENERS INSTALLED.
